# SDR 20010104AP011

- Difficulty date: June 11, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N160AT
- Make and model: Lkheed 10113853
- Aircraft serial: 293A1217
- Engine: Rroyce RB211524B4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Vibration
- Location: Nr 2 Engine
- Part time: 40,299 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

ON DESCENT, NR 2 ENGINE VIBS WENT ABOVE 2.5 WITH WARNING LIGHT ON IN B CHANNEL.  A CHANNEL WAS DEFERRED SO UNABLE TO CROSS CHECK.  VIBRATIONS FELT IN THROTTLE AND AIRFRAME.  SHUT NR 2 ENGINE DOWN IN FLIGHT IAW EMERGENCY PROCEDURES.  PERFORMED TEST NR 16 LP COMPRESSOR ROTOR TRIM BALANCING PER MM 71-00-00 AND GROUND AVM SURVEY FORM M11-71-16.  INSTALLED BALANCE PLATE, ENGINE VIBES WITHIN LIMITS.  (M)
